# SDR TRAX200600284

- Difficulty date: May 27, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 11,309 hours, 9,580 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER T/O IN JAN RECEIVED "STEERING INOP" CAUTION MSG, COMPLIED W/QRH UNEVENTFUL LANDING AND TOW IN TO GATE.
